Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address Please contact the publisher to request reinstatement.
Citations 0
September 9, 2009

Tamsulosin and Ophthalmic Adverse Events After Cataract Surgery

JAMA. 2009;302(10):1054-1055. doi:10.1001/jama.2009.1285

To the Editor: In the study of the association between tamsulosin and ophthalmic adverse events following cataract surgery by Dr Bell and colleagues,1 I believe there is a contradiction between the results as presented in the abstract and in the body of the article. The abstract states, “Adverse events were significantly more common among patients with recent tamsulosin exposure (7.5% vs 2.7%; adjusted odds ratio [OR], 2.33; 95% confidence interval [CI], 1.22-4.43). . . . ” This suggests a comparison of measurement of adverse outcomes between exposed vs nonexposed patients.

First Page Preview View Large
First page PDF preview
First page PDF preview